# SDR AALA20110316DWH01

- Difficulty date: March 9, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,687 hours, 15,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1809 BULKHEAD FORWARD OUTER CHORD HAD 4 HOLE CRACKS.  ACCOMPLISHED REPAIR  PER EA 767-53-01-5391,
